MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2010004
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the third party technician, it was confirmed when standing on the lift legs facing the lift arm and deflecting the lift arm to the right, the rear left caster lifted off the floor by about 3 inches.This confirmed there was unacceptable movement in the base assembly.Uno 102 mobile lift has electric raising and lowering of the lift arm.Uno mobile lift is intended mainly for use in post acute care facilities like nursing homes and other care homes in the most common lifting situations, for instance, transfers between bed and wheelchair, to and from toilet and for lifting to and from the floor.Uno mobile lift has three alternative height settings, in order always to provide the optimum lifting height.The third party technician concluded that the legs and the crossmember mast weldment would need replacing to resolve the issue.Although there was no injury reported, if the lift were to tilt/ tip over during patient use, it could cause or contribute to a death or serious injury if this were to recur.
 
Event or Problem Description
A customer contacted technical service to report that the uno 102 ee lift had an issue, customer alleges that the lift is tipping to the right.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.

Brand Name
LIKORALL MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21761069
Report Number8030916-2025-00060
Device Sequence Number12964663
Product Code FSA
UDI-Device Identifier00887761981775
UDI-Public(01)00887761981775
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2010004
Device Catalogue Number2010004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown